# SDR FDEA202007131799

- Difficulty date: July 13, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 35,707 hours, 19,423 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: A55276055000E51
- Part serial: CP12715
- Condition: Delaminated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRAPPED WATER INDICATION ON ELEVATOR UPPER SKIN PANEL HONEYCOMB CORE C ELLS.   LOCATED AT 19 INCH. INBOARD FROM RIB 16 AND 9 INCH. FROM TRAILING EDGE ON LH   HORIZONTAL STABILIZER (1EA) (L=4.25 INCH. W=2.25 INCH) REPAIRED ELEVATOR UPPER SKIN PANEL HONEYCOMB CORE CELL AT LEVEL BTW ERIB 14 AND   ERIB 15 AT 10.50'' FROM ERIB 15 AND 8.70'' FROM TRAILING EDGE ON HORIZONTAL STABILIZER   LH AS PER A300 SRM 55-21-12 PB 201 PARA. 5.B THIS REPAIR IS APPLICABLE TO THE   INSPECTION PROGRAM DEFINED IN SRI AND FIRST INSPECTION AFTER A/C FIRST FLIGHT AT   42500FC/89000FH AS PER SRI 55-21-12-2-001-00 TABLE 202. SUBSEQUENT INSPECTION AND   INSPECTION METHOD TBD AND EA 6-5520-T0355929 (P1)
